International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 31 |Article ID 754803 | 9 pages | https://doi.org/10.1155/S0161171202007202

On the univalency for certain subclass of analytic functions involving Ruscheweyh derivatives

Received20 Mar 2001

Abstract

Let H be the class of functions f(z) of the form f(z)=z+K=2+akzk, which are analytic in the unit disk U={z;|z|<1}. In this paper, we introduce a new subclass Bλ(μ,α,ρ) of H and study its inclusion relations, the condition of univalency, and covering theorem. The results obtained include the related results of some authors as their special case. We also get some new results.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

56 Views | 279 Downloads | 1 Citation
 PDF  Download Citation  Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.